4 doctors weighed in:

I am taking doxycycline and i get stomach cramps after I eat. ?

4 doctors weighed in
Dr. Navita Modi
Obstetrics & Gynecology
2 doctors agree

In brief: Donot worry

Sometimes it is a medication side effect or sometime it can be couple of other reasons ,I will advise you to see your PCP or Gastroenterologist

In brief: Donot worry

Sometimes it is a medication side effect or sometime it can be couple of other reasons ,I will advise you to see your PCP or Gastroenterologist
Dr. Navita Modi
Dr. Navita Modi
Thank
Dr. Charles Turck
Pharmacology

In brief: Take with water

Stomach discomfort is a known side effect of doxycycline.
Taking the medication with food and with a full glass of water may help. As you mentioned, you’re already taking it with food, and if the irritation continues beyond what feels reasonably tolerable to you, you should share your experience with your doctor in order to potentially consider alternative therapy.

In brief: Take with water

Stomach discomfort is a known side effect of doxycycline.
Taking the medication with food and with a full glass of water may help. As you mentioned, you’re already taking it with food, and if the irritation continues beyond what feels reasonably tolerable to you, you should share your experience with your doctor in order to potentially consider alternative therapy.
Dr. Charles Turck
Dr. Charles Turck
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
25 years in practice
179K people helped
Continue
111,000 doctors available